Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

pknsgirl

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Everything posted by pknsgirl

  1. Well, here is my opinion- i struggled for months with weather or not to take accutane. i had what would probably be classified as mild to moderate acne. BUT it affected me enough to where i was willing to take a shot. my derm put me on a dose i wasnt comfortable with, so i made the decision to cut back to 20mg/day and just finishing my sixth month. ive had very few side effects since the second mo. or so, and have been clear since august. im now actually afraid of being done because i have
  2. well-everyone has their own opinion but here's my two cents- my derm told me a second course was always an option...so w that in mind i chose to do exactly what your talking about. i was so terrified of side effects and scarring etc., that the only way i would do it was if i went low dose. my doc is unaware of this. i just took 20mg /day, and then 40mg every other depending on the pills i was prescribed. in my opinion, so far im glad i did it this way. after the first two months i have virtu
  3. hey. i too did that very thing. my acne was pretty mild, and she wanted me on a six month 60mg a day course. i started off at twenty, and side effects arent bad. just a bit more tired and dry lips. but i knew i couldnt handle more than that, so i stuck with the 20mg/day. i am in the third month, and so far skin is finally clear. i may have to do a month longer than planned but we'll see. like a previous user said, i would not wait! get it and maybe take it every other day. accutane can
  4. yes i cant live without my ST! been using it for over five years now. definately helps w covering red marks for me. my two all time favs are fake bake and st. tropez. st tropez has an aloe base and doesnt clog pores like fake bake can though.... good luck
  5. what are your thoughts on cortisone injections on an inlammed legion?
  6. so i went to the derm today for my one month accutane check. ive only taken twenty mil. a day and am almost done w my first month. of course i woke up today and what was just a few days ago, a very tiny whitehead, was big red and inflammed. my derm suggested a small cort. shot. i was nervous mainly cuz i dont need anymore scarring, but she said with what she used it should be fine etc etc....so i decided to trust her phd and let her at it. that was about twelve hours ago and i see nothing h
  7. well IMO if you have already gone through all your other options i would do it. like my derm told me from the start, there is always a chance a second course is necessary to really kick it into effectiveness. if you start to feel abnormal you can always stop treatment, but id say at this point its worth it to try.
  8. if you do id suggest putting a high SPF sunscreen just on the individual redmarks, and then only staying out for a short period of time. thats what i have done in the past to get through some rough spots. just be VERY careful while doing it on tane. the sun is not going to help the redmarks themselves fade, it can actually lengthen the amount of time it takes them to heal
  9. thanks for the advice! this just sucks sooo much. im so scared of scarring!! it hurts and i have no idea how long it will take to go down. usually its about a week, but who knows now that im on tane
  10. so im in the first two and a half weeks and i have this huge, red, painful nodule to the left of my nose. its awful and i want to cry!! what can i do to help while im on tane?? usually i take a bunch of ibuprofen and use my dermastyle light pen and benzoyl. but now im just using ice on it to try to help the inflammation, but what else can i do????
  11. HEY!!! OMG...did i write this post lol?? im literally on like day fifteen of 20mg and am having the same feelings!! i have the weirdest bumpy skin right now! cant explain what is going on exactly, but yes i COMPLETELY understand what your saying! im so scared because i so badly want to not deal w-the acne anymore but if im going to regret it...AHH. my only thought is i am going to stick it out for now because im reealllyy hoping that my skin is just purging right now and that it will even ou
  12. I am currently at the two and a half week point on 20mg. im wondering if anyone has had experience with having cysts/nodules on accutane that DIDNT scar. the acne on my face is weird. i can go a month with clear skin, but when i get a breakout they get ugly. my face has been ok lately, mainly just what i think is the beginning of my skin purging. BUT yesterday i gently popped a small clogged pore, and today i have a medium size nodule next to my nose. first and last time i touch my skin w
  13. SO...im about two weeks in. im on 20mg right now. im not sure at that dose what if anything at two weeks i should be experiencing, but....so far my lips are more chapped of course, and the skin on my face is drier, but no major flaking yet. what i have noticed though is that it is getting lumpy! not like tiny little sand paper bumps, or big pimples, but uneven. almost looks like scarring and that terrifies me, but i havent picked or had any big ones in those areas. its mainly on my cheeks
  14. so i started accutane about a week ago. so far so good, but my there's one thing im worried about. i have one bad rolling/indented scar that really really bothers me the most. im not sure what effect accutane has if any on these types of scars. not that im thinking its going to fix it. i just am worried cause with the drying and general thinning of the skin, could it potentially get worse or deeper? or is the exfoliation a good thing?? SO CONFUSED.
  15. thanks for the opinions! guess i just needed the encouragement =} when i was sick i didnt know i had strep, and it was soo bad that until i went to the doc i was on a TON of ibuprofen for a week before i actually got on the meds for strep. my derms assistant told me that the test showed high liver function, and since i dont drink that it could be from my liver trying to process all the ibuprofen. i really hope thats it cause i dont want the accutane option taken from me. guess ill find out i
  16. SO...i had a derm appt. a month ago, and they did the first preg. test and bloodwork. i was on drugs for strep and lots of ibuprofen, and my liver function was high, so i was supposed to go in last week for another test, which they said once im off the drugs will probably be fine. OF COURSE in the month now that is been until this week, my skin cleared up A LOT. and so i canceled the bloodwork and decided when i go in this week id ask to try something else first. [have tried a lot of topical
  17. im in the same tane spot...to tane or not too=} AHHH. its frustrating....
  18. very true...thanks=} im also kinda worried if i dont, i may not find a derm later on who'd prescribe it at all.
  19. ok, so i need some tane advice. i have struggled w acne on and off for years and years. the last few years its been mild and under control, until the last six months. in jan. my face started breakin out more then usual, then my back started in. only thing is the ones on my back are more cystic and can last a few weeks and leave red marks. etc. SO...i went to my derm. PER STANDARD my skin was releatively clear that day so i was worried about getting any help from her. when she came in the
×